A Note on Boolos' Proof of the Incompleteness Theorem

Mathematical Logic Quarterly 40 (4):528-532 (1994)


We give a proof of Gödel's first incompleteness theorem based on Berry's paradox, and from it we also derive the second incompleteness theorem model-theoretically

Download options


    Upload a copy of this work     Papers currently archived: 72,805

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

58 (#200,168)

6 months
2 (#257,900)

Historical graph of downloads
How can I increase my downloads?

References found in this work

The Incompleteness Theorems.Craig Smorynski - 1977 - In Jon Barwise (ed.), Handbook of Mathematical Logic. North-Holland. pp. 821 -- 865.

Add more references

Similar books and articles